# SDR ASAA2015121814311

- Difficulty date: December 18, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 146 hours, 51 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Display
- Part number: 10194391001
- Part serial: 2015100025
- Condition: Malfunctioned
- Location: Flight Deck
- Part time: 150 hours, 52 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRESSURIZATION PANEL DIGITAL DISPLAY WILL NOT DIM, LIGHTS BRIGHT, AND BACK LIGHT LETTERS INOPERATIVE.  ACFT GROUNDED.  R & R P5-6 PRESSURIZATION CONTROL MODULE IAW AMM 21-31-02.  ALL TESTS PASSED.
